KOPS - The Institutional Repository of the University of Konstanz

Regularity and asymptotic behavior for a damped plate-membrane transmission problem

Regularity and asymptotic behavior for a damped plate-membrane transmission problem

Cite This

Files in this item

Files Size Format View

There are no files associated with this item.

BARRAZA MARTÍNEZ, Bienvenido, Robert DENK, Jairo HERNÁNDEZ MONZÓN, Felix KAMMERLANDER, Max NENDEL, 2019. Regularity and asymptotic behavior for a damped plate-membrane transmission problem. In: Journal of Mathematical Analysis and Applications. 474(2), pp. 1082-1103. ISSN 0022-247X. eISSN 1096-0813. Available under: doi: 10.1016/j.jmaa.2019.02.005

@article{BarrazaMartinez2019Regul-42932.2, title={Regularity and asymptotic behavior for a damped plate-membrane transmission problem}, year={2019}, doi={10.1016/j.jmaa.2019.02.005}, number={2}, volume={474}, issn={0022-247X}, journal={Journal of Mathematical Analysis and Applications}, pages={1082--1103}, author={Barraza Martínez, Bienvenido and Denk, Robert and Hernández Monzón, Jairo and Kammerlander, Felix and Nendel, Max} }

<rdf:RDF xmlns:dcterms="http://purl.org/dc/terms/" xmlns:dc="http://purl.org/dc/elements/1.1/" xmlns:rdf="http://www.w3.org/1999/02/22-rdf-syntax-ns#" xmlns:bibo="http://purl.org/ontology/bibo/" xmlns:dspace="http://digital-repositories.org/ontologies/dspace/0.1.0#" xmlns:foaf="http://xmlns.com/foaf/0.1/" xmlns:void="http://rdfs.org/ns/void#" xmlns:xsd="http://www.w3.org/2001/XMLSchema#" > <rdf:Description rdf:about="https://kops.uni-konstanz.de/rdf/resource/123456789/42932.2"> <dc:contributor>Nendel, Max</dc:contributor> <dspace:isPartOfCollection rdf:resource="https://kops.uni-konstanz.de/rdf/resource/123456789/39"/> <dc:creator>Barraza Martínez, Bienvenido</dc:creator> <dcterms:isPartOf rdf:resource="https://kops.uni-konstanz.de/rdf/resource/123456789/39"/> <dc:rights>terms-of-use</dc:rights> <void:sparqlEndpoint rdf:resource="http://localhost/fuseki/dspace/sparql"/> <dc:contributor>Denk, Robert</dc:contributor> <dcterms:issued>2019</dcterms:issued> <dc:creator>Denk, Robert</dc:creator> <dc:language>eng</dc:language> <dc:contributor>Barraza Martínez, Bienvenido</dc:contributor> <dc:creator>Hernández Monzón, Jairo</dc:creator> <dcterms:title>Regularity and asymptotic behavior for a damped plate-membrane transmission problem</dcterms:title> <dc:date rdf:datatype="http://www.w3.org/2001/XMLSchema#dateTime">2019-04-05T08:55:39Z</dc:date> <dcterms:available rdf:datatype="http://www.w3.org/2001/XMLSchema#dateTime">2019-04-05T08:55:39Z</dcterms:available> <dc:creator>Nendel, Max</dc:creator> <dc:contributor>Kammerlander, Felix</dc:contributor> <dcterms:abstract xml:lang="eng">We consider a transmission problem where a structurally damped plate equation is coupled with a damped or undamped wave equation by transmission conditions. We show that exponential stability holds in the damped-damped situation and polynomial stability (but no exponential stability) holds in the damped-undamped case. Additionally, we show that the solutions first defined by the weak formulation, in fact have higher Sobolev space regularity.</dcterms:abstract> <dc:creator>Kammerlander, Felix</dc:creator> <bibo:uri rdf:resource="https://kops.uni-konstanz.de/handle/123456789/42932.2"/> <foaf:homepage rdf:resource="http://localhost:8080/jspui"/> <dc:contributor>Hernández Monzón, Jairo</dc:contributor> </rdf:Description> </rdf:RDF>

This item appears in the following Collection(s)

Version History

Version Item Date Summary Publication Version

*Selected version

Search KOPS


Browse

My Account